# SDR FDEA201207022447

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,920 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4059027903
- Part serial: 98030488
- Condition: Inoperative
- Location: Cabin
- Part time: 30,285 hours, 7,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLT CHECK,  EMERGENCY LIGHT TEST FOUND ALERT  "EMERGENY LIGHT BATTERY 1 LOW" STATUS IAW FIM 33-51-02-00 & FAULT.  REPLACED EMERGENCY LIGHT IAW MM 33-51-01 & TESTED OK IAW MM 33-51-00.
